# SDR DKAA02002

- Difficulty date: January 8, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N301R
- Make and model: Amd FALCON20
- Aircraft serial: 3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 15,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CORROSION INSPECTION, STRINGER IN LEFT GEAR WELL CEILING FOUND CORRODED BEYOND LIMITS.  STRINGER REPLACED PER AMD STRUCTURAL REPAIR MANUAL 51-10-11.  AIRCRAFT RETURNED TO SERVICE AFTER INSPECTION WAS COMPLETED.  (M)
